# SDR CA060108001

- Difficulty date: January 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: Copilot'S
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD CRACKED DURING CLIMB.  DIVERTED FLIGHT BACK TO DEPARTURE AIRPORT.
